Chin. Phys. B
中国物理B  2013, Vol. 22 Issue (9): 090503    DOI: 10.1088/1674-1056/22/9/090503
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
Homoclinic orbits in three-dimensional Shilnikov-type chaotic systems
冯晶晶a b c, 张琪昌a b, 王炜a b, 郝淑英c
a Tianjin Key Labortory of Nonlinear Dynamics and Chaos Control, School of Mechanical Engineering, Tianjin University, Tianjin 300072, China;
b State Key Laboratory of Engines, Tianjin University, Tianjin 300072, China;
c School of Mechanical Engineering, Tianjin University of Technology, Tianjin 300384, China
Homoclinic orbits in three-dimensional Shilnikov-type chaotic systems
Feng Jing-Jinga b c, Zhang Qi-Changa b, Wang Weia b, Hao Shu-Yingc
a Tianjin Key Labortory of Nonlinear Dynamics and Chaos Control, School of Mechanical Engineering, Tianjin University, Tianjin 300072, China;
b State Key Laboratory of Engines, Tianjin University, Tianjin 300072, China;
c School of Mechanical Engineering, Tianjin University of Technology, Tianjin 300384, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn